Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Acid reflux, chronic condition. Taking nexpro-rd, headaches, fatigue. Alternate medication?

i have been suffereing from acid reflux for the past 10years. But i unfortunately i came to know about this 4 years back only.after consulted with doctor iam taking NEXPRO RD in the morning empty stomach and libotryp in the night after the endoscopy is normal .While eating acid/ saliva comes out from my mouth and nose due to this mouth ulcers also comes repeatedly. I do not have any problem while taking the above said tablets, if i do not take this for continuous 2 or 3 days then the problem comes .Doctor advices me to take these for life time. i would like to know, is it safe to take these tablets for long time.please advise.i also feel drowziness, headache , fatique very often.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  366
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
looks like you are suffering from non ulcer dyspepsia
these medications are relatively safe you can continue
can plan to reduce dose and shift to plain nexpro
also continue ur lifestyle modification exercise destressing
these will help u to taper medications
take care
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor